# SDR FDEA202205121192

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380862
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING MID FRAME FITTING AT APPROX NAC STA 330 IS CRACKED ON UPPER   INBD SIDE REPAIRED THE #2 PYLON AFT FAIRING MID FRAME FITTING I/B SIDE AT NAC STA 329 IAW B767 SRM   54-52-71-2R, REPAIR 4 AND FEDEX EA H5450-T0368448-P1, RELEASE DATE: MAY 12, 2022, TITLE:   NACELLES/PYLON - WING PYLON/STRUT - #2 PYLON, NAC STA 329, FAIRING, FRAME, SRM REPAIR   DEVIATION
